# SDR ASAA0410360

- Difficulty date: August 5, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- Aircraft time: 64,074 hours, 56,557 cycles
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Row16 Def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 16 DEF, LED LIGHT FOR EMERGENCY LIGHT NOT WORKING.  REPLACED BATTERY AT ROW 16 DEF, OPS CHECK NORMAL.
